# SDR AALA20170306014

- Difficulty date: March 6, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 18,200 hours, 7,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A9485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  AFT LOWER RAIL AT FUSELAGE STATION 500I IS CORRODED.  REMOVED AND REPLACED RAIL IAW DRAWING 143A9485.
